# SDR WRNA201301310002

- Difficulty date: January 25, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 66,962 hours, 17,611 cycles
- Engine: Pwa PW4460
- Engine time: 45,381 hours, 11,207 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Eec
- Part number: 7911006110
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, CREW RECEIVED A LEVEL 2 ALERT ON THE EAD WITH A MASTER CAUTION LIGHT FOR ENGINE N1, RPM HIGH.  DISCONTINUED TAKEOFF. MAXIMUM N1 RPM RECORDED WAS 111.6.  NO FURTHER INCIDENT.  FOLLOWED PROCEDURES IN FIM 77-11-06, INSPECTED ENGINE.  NO FAULTS NOTED.  REPLACED EEC IAW AMM 71-02-07 & AMM 71-02-06, RAN NR 2 ENGINE.  OP CHECKED GOOD AND ACFT RETURNED TO SERVICE.
